From the symptoms that you have described, it sounds like folliculitis. It is true that birth control pills can cause acne in some women. Please keep the area clean and apply some topical antiseptics. Also use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then oral antibiotics may be needed. Please consult a dermatologist in that case. Also try changing the birth control pills to some other brand.
Hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional queries. Kind regards.
The sore spots are only on my scalp, not my face. I have been putting antibiotic cream (clindasol) on the spots. It seems to make the soreness subside, but they're not going away. So far, Head and shoulders doesn't help. I'm going to change my shampoo to see if that helps.
Well the spots are considerably smaller now. I have been scrubbing my scalp a little extra each time I shampoo my hair, and continuing to use the antibiotic cream. I haven't had any new sores for a couple weeks. And the ones that are still there, are not nearly as sore.
I have had the same symptoms for a while. Which brand of the shampoo did you switch to? Thanks